Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Took ipill after intercourse. Got periods. Feeling headache and vomiting. Am I pregnant?

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5292 Questions
i got into the sexual act on 12th november 2012,took an i-pill... on the same day.... then i got my periods on 23rd nov 2012 till next 5 days,normally... now i m feeling minor headache... i also felt like vommiting twice from yesterday.. am i pregnant.... plzz help.....
Posted Sat, 29 Dec 2012 in Early Pregnancy Signs and Symptoms
Answered by Dr. Sudhir Kumar 1 hour later

Thank you for posting your query.

First of all, let me reassure you that the chances of you getting pregnant is almost nil. So, there is no need to worry.

This is because, you have taken the i-pill and had normal periods after the sex.

The cause of your headaches and vomiting could be due to mild migraine or tension headache. You can take an analgesic such as ibuprofen or dolo 650 for pain relief.

Please get back if you have any more queries.

Wishing you good health,
Dr Sudhir Kumar MD DM
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor